# SDR COMA0260327

- Difficulty date: May 22, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N436CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7482
- Aircraft time: 2,902 hours, 2,315 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5406 - DURING APPROACH INTO CVG RECEIVED A FLAP FAIL CAUTION MESSAGE AT 0 DEGREE FLAP POSITION, CREW DECLARED AN EMERGENCY, AIRCRAFT LANDED SAFELY.COMPLIED WITH AD 98-20-01 FLAP CAUTION MESSAGE "FIRST EVENT" MAINTENNACE ACTION, PARAGAPH (B) 1,2,3 (A,B,C AND E).  FLAP SYSTEM WAS RESET WITH NO FURTHER FLAP CAUTIN MESSAGES.
